RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 12, Number 3  


A generalized Steinberg section and branching rules for quantum groups at roots of 1
C. De Concini, A. Maffei
469
Finiteness of the extension of $\mathbb Q$ generated by Frobenius traces, in finite characteristic
Pierre Deligne
497
On a conjecture of Deligne
Vladimir Drinfeld
515
Symplectic reflection algebras and affine Lie algebras
Pavel Etingof
543
Deformations of holomorphic Poisson manifolds
Nigel Hitchin
567
Universal Witt vectors and the “Japanese cocycle”
D. Kaledin
593
The cascade of orthogonal roots and the coadjoint structure of the nilradical of a Borel subgroup of a semisimple Lie group
Bertram Kostant
605
On the cleanness of cuspidal character sheaves
G. Lusztig
621
Handsaw quiver varieties and finite $W$-algebras
Hiraku Nakajima
633
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019